Approximation method for the problems of mechanics of inhomogeneous hereditarily elastic bodies

Authors

  • E. S. Sinaiskii

Abstract

We consider a boundary-value problem of mechanics of inhomogeneous hereditarily elastic bodies formulated as a linear equation with an operator of fractional integration, partial derivatives with respect to time and spatial variables, and polynomial-type coefficients of one of the variables. An approximate solution of this problem is constructed according to Dzyadyk's a-method combined with the use of the Laplace transformation. It is proved that the errors of the approximation of the required function and its derivatives decrease in geometric progression.

Published

25.09.1994

Issue

Section

Research articles

How to Cite

Sinaiskii, E. S. “Approximation Method for the Problems of Mechanics of Inhomogeneous Hereditarily Elastic Bodies”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 9, Sept. 1994, pp. 1234–1245, https://umj.imath.kiev.ua/index.php/umj/article/view/5640.